Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Getting depo provera injections. Feeling irritated, food cravings and frequent urination. Should I go for a pregnancy test?

i have been on the depo provera shot going on 6 years now. i have not had a menstrual cycle in almost 6 years due to the shot so i do not have "period" symptoms. here lately, i have been feeling a bit "un" normal, like, being extremely irritable over nothing, overly tired for no certain reasons, having cravings for foods that i would not normally eat, using the bathroom (#1) more that i usually would, and so on...i go in 2 days to get my next depo shot, should i have a pregnancy test done then or should i have them schedule a blood test from where i do not have menstrual cycles?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The chances of pregnancy in your case are very rare because you are on depot shot regularly but no protection is 100% effective.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy.
Good luck.
Take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor